It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I was wondering if anyone here has had the once yearly Reclast and then developed problems.

I am 54 years old, severe SEVERE osteo and I took the Reclast for the first time in the fall of 2010. I had the typical side effects you hear about; the flu symptoms, headache, fatigue, etc but what I have developed since then has been off the charts.

I have severe back problems; three collapsed discs @ the L-4, L-6, and S1 so I am already in a boatload of pain from that. I see a pain management specialist and I am on Morphine (Kadian) 60 mg X 2 daily) Naprosyn, Lyrica, Baclofen 10 mg X 3 daily, and Lidoderm patches.

The hip pain came on very suddenly, it was like I went to bed one night, hip felt fine and got up the next morning and it was there. I told my pain doctor about it and he offered to do a block on it so I asked to be put on the schedule for the next available slot. The injection helped for about 3 weeks instead of the 3 months it was suppose to be for.

At times I can barely stand, frequently I have a lot of trouble walking to the point I am having to use my cane just to get around in the house.

I have been trying to research it on the net but so far not finding much but I did hear a spot on TV; a law firm looking for possible clients who took the Reclast and then began having all these hip related problems.

Edited to add; I get good relief with the Kadian for the back pain but it doesn't begin to touch the hip pain. Another bizarre thing going on since taking the Reclast, I now have esophageal spasms which are very frightening but darn painful as well.

Hoping to get some feedback and thanx in advance.





All times are GMT -7. The time now is 02:09 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!